Habiba Kadiri
Habiba Kadiri
כתובת אימייל מאומתת בדומיין uleth.ca - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
An explicit region without zeros for the Riemann function
H Kadiri
ACTA ARITHMETICA 117 (4), 303-339, 2005
54*2005
New bounds for ψ(x)
L Faber, H Kadiri
Math. Comp. 84 (293), 1339–1357, 2015
33*2015
Explicit zero-free regions for Dirichlet -functions
H Kadiri
Mathematika, 2018, 2018
27*2018
Explicit zero-free regions for Dedekind zeta functions
H Kadiri
International Journal of Number Theory 8 (01), 125-147, 2012
232012
Explicit zero density theorems for Dedekind zeta functions
H Kadiri, N Ng
Journal of Number Theory 132 (4), 748-775, 2012
212012
A zero density result for the Riemann zeta function
H Kadiri
Acta Arith. 160 (2), 185–200, 2013
202013
Short effective intervals containing primes
H Kadiri, A Lumley
Integers 14 (A61), 18, 2014
172014
Short effective intervals containing primes in arithmetic progressions and the seven cubes problem
H Kadiri
Mathematics of computation 77 (263), 1733-1748, 2008
162008
Une région explicite sans zéro pour les fonctions L de Dirichlet
H Kadiri
Université des Sciences et Technologie de Lille-Lille I, 2002
162002
Explicit zero density for the Riemann zeta function
H Kadiri, A Lumley, N Ng
Journal of Mathematical Analysis and Applications 465 (1), 22-46, 2018
112018
Sharper Bounds for the Chebyshev function
S Broadbent, H Kadiri, A Lumley, N Ng, K Wilk
arXiv preprint arXiv:2002.11068, 2020
72020
The least prime ideal in the Chebotarev density theorem
H Kadiri, N Ng, PJ Wong
Proceedings of the American Mathematical Society 147 (6), 2289-2303, 2019
72019
Primes in arithmetic progressions
H Kadiri, A Lumley
preprint, 2020
52020
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–13